Follow
Azahara DelaTorre
Title
Cited by
Cited by
Year
Delaunay-type singular solutions for the fractional Yamabe problem
A DelaTorre, M Del Pino, MM González, J Wei
Mathematische Annalen 369, 597-626, 2017
632017
On higher-dimensional singularities for the fractional Yamabe problem: a nonlocal Mazzeo–Pacard program
W Ao, H Chan, A DelaTorre, MA Fontelos, MM González, J Wei
462019
Isolated singularities for a semilinear equation for the fractional Laplacian arising in conformal geometry
A DelaTorre, M del Mar Gonzalez
Revista matemática iberoamericana 34 (4), 1645-1678, 2018
402018
A gluing approach for the fractional Yamabe problem with isolated singularities
W Ao, A DelaTorre, MM Gonzalez, J Wei
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (763 …, 2020
332020
Improved Adams-type inequalities and their extremals in dimension
A DelaTorre, G Mancini
Communications in Contemporary Mathematics 23 (05), 2050043, 2021
162021
Concentration phenomena for the fractional ‐curvature equation in dimension 3 and fractional Poisson formulas
A DelaTorre, MM Gonzalez, A Hyder, L Martinazzi
Journal of the London Mathematical Society 104 (1), 423-451, 2021
82021
ODE methods in non-local equations
W Ao, H Chan, A DelaTorre, MA Fontelos, MM González, J Wei
J. Math. Study 53 (4), 370-401, 2020
72020
Uniqueness of least energy solutions of the fractional Lane-Emden equation in the ball
A DelaTorre, E Parini
arXiv preprint arXiv:2310.02228, 2023
62023
Symmetry and symmetry breaking for the fractional Caffarelli-Kohn-Nirenberg inequality
W Ao, A DelaTorre, M del Mar Gonzalez
Journal of Functional Analysis 282 (11), 109438, 2022
62022
An analytic construction of singular solutions related to a critical Yamabe problem
H Chan, A DelaTorre
Communications in Partial Differential Equations 45 (11), 1621-1646, 2020
62020
The non-local mean-field equation on an interval
A DelaTorre, A Hyder, L Martinazzi, Y Sire
arXiv preprint arXiv:1812.02165, 2018
62018
M. d. M. González
W Ao, H Chan, A DelaTorre, M Fontelos
J. Wei. On higher dimensional singularities for the fractional Yamabe …, 2018
52018
Singular solutions for a critical fractional Yamabe problem
H Chan, A DelaTorre
Work in progress, 0
5
Sign-changing solutions for the one-dimensional non-local sinh-Poisson equation
A DelaTorre, G Mancini, A Pistoia
Advanced Nonlinear Studies 20 (4), 739-767, 2020
42020
Singular solutions and a critical Yamabe problem revisited
H Chan, A DelaTorre
Preprint arXiv, 1912
31912
From fractional Lane-Emden-Serrin equation--existence, multiplicity and local behaviors via classical ODE--to fractional Yamabe metrics with singularity of" maximal" dimension
H Chan, A DelaTorre
arXiv preprint arXiv:2109.05647, 2021
22021
Qualitative properties of singular solutions to the fractional Yamabe problem
S Cruz-Blázquez, A DelaTorre, D Ruiz
arXiv preprint arXiv:2207.09886, 2022
12022
ODE-methods in non-local equations
W Ao, H Chan, A DelaTorre, MA Fontelos, MDM González, J Wei
arXiv preprint arXiv:1910.14512, 2019
12019
Non-degeneracy of the bubble in a fractional and singular 1D Liouville equation
A DelaTorre, G Mancini, A Pistoia
arXiv preprint arXiv:2404.14119, 2024
2024
Noncommutative boundaries and the ideal structure of reduced crossed products
W AO, H CHAN, A DELATORRE, MA FONTELOS
The system can't perform the operation now. Try again later.
Articles 1–20